Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
156 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Is the low BP due to medicines and how to cope up with the same?

hello my name is pireh yusra.my sister was diagnosed with migraine aura..doctor diagnosed it on the basis of symptoms. She is been taking topiramate and cebelium for 13 months initially her condition started to get better and attacks become less frequent. but now when treatment is done she has started encounter low blood pressure two to thrice a day... and muscle pain occasionaly with headaches.. is it because of medicines or what? and what to do to cope this low bp all the time? awaiting for response. thanks
Fri, 30 Dec 2016
Report Abuse
General & Family Physician 's  Response
Hello
Welcome to Healthcare magic
I can certainly understand your concern
Monitor your blood pressure regularly.Yes you may need to decrease or change the Anti hypertensive medication.Discuss with your Cardiologist.
Post your questions if any
Thank you
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 44yrs old and about 148 pds 5 3 my bp stays around 116/67 my doctor says its too low, I ve been on bp medicine for the last 4 yrs. My father...